# SDR UALA2012013000610

- Difficulty date: January 30, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 70,514 hours, 26,439 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 10"X10" DELAMINATION ON RT OUTBOARD FLAP LOWER SKIN ON INBOARD SIDE OF NR 3 CANOE 8" FROM BOTTOM & 37" FROM THE EDGE.  INTERIM REPAIRED WITH TAPE.  WITHIN LIMITS SRM.  TO BE REPAIRED AT C CHECK.  FLAP NEEDS TO BE RMV'D & ROUTED TO SHOP FOR GRAPHITE REPAIR PER SM.  SERVICEABLE AFT FLAP INSTALLED.  TEST FLIGHT GOOD FOR FLAP REPAIRS.
